MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 5FR, 60CM, STRAIGHT; INTRODUCER SHEATH

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 5FR, 60CM, STRAIGHT; INTRODUCER SHEATH
Model Number FG-35060-001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The problem is described as followed: standard le angiogram.5fr catapult inserted easily into patient.Dr.Went in with segregator cutting balloon and as they removed it the braiding of the sheath started to come apart as visualized under fluro.Dr.Had to partially remove sheath and go back in to retrieve the rest of the sheath braiding that was still in the body.Patient had some blood loss but is fully recovered and home.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? removal of sheath.What is the next course of action? replace product.Patient present at time of event? yes.Patient complications: bleeding, blood loss / hemorrhage.In the physician's opinion, did the device or procedure cause or contribute to the patient complication? yes.Please describe the way in which the device or procedure caused or contributed to the patient complication? device broke in patient body- it was fully removed but took time and created some blood loss.Medical or surgical interventions: removal of sheath.Patient admitted to hospital beyond the standard of care: no.Patient outcome: fully recovered.As reported device codes: 1188: detachment of device or device component.As reported patient codes: 9131: hemorrhage, minor.Type of procedure: lower extremity angiogram.Device/procedure outcome: original device used, procedure completed.Patient outcome: f11: minor injury/ illness / impairment, f14: prolonged episode of care.
 
Additional Manufacturer Narrative
The root cause of the incident is unknown at time of the intitial report.The complaint device will not be returned for an evaluation.The dhr review, which examines the dhr, ncrs, and ecos will be done as part of root cause investigation.
 
Additional Manufacturer Narrative
Initial report submitted on 22 october 2025, per mfr #: 3003637635-2025-00013.The complaint device was returned.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.There is no process related root cause found from dhr review, root cause is established as external - undeterminable.
 
Event or Problem Description
The problem is described as followed: standard le angiogram.5fr catapult inserted easily into patient.Dr.Went in with serrenator cutting balloon and as they removed it the braiding of the sheath started to come apart as visualized under fluro.Dr.Had to partially remove sheath and go back in to retrieve the rest of the sheath braiding that was still in the body.Patient had some blood loss but is fully recovered and home.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue: removal of sheath.What is the next course of action? replace product patient present at time of event? yes patient complications: bleeding, blood loss / hemorrhage in the physician's opinion, did the device or procedure cause or contribute to the patient complication? yes please describe the way in which the device or procedure caused or contributed to the patient complication? device broke in patient body- it was fully removed, but took time and created some blood loss medical or surgical interventions: removal of sheath patient admitted to hospital beyond the standard of care: no patient outcome: fully recovered.As reported device codes: 1188: detachment of device or device component as reported patient codes: 9131: hemorrhage, minor type of procedure: lower extremity angiogram device/procedure outcome: original device used, procedure completed patient outcome: f11: minor injury/ illness / impairment, f14: prolonged episode of care.

Brand Name
CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 5FR, 60CM, STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner str. 37
dresden, 01277
GM   01277
MDR Report Key23355600
Report Number3003637635-2025-00013
Device Sequence Number12977747
Product Code DYB
UDI-Device Identifier04251244502065
UDI-Public04251244502065
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-35060-001
Device Catalogue NumberUS-35060-F-ST-H
Device Lot Number801163
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown